# SDR YTRA201203901

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N610HG
- Make and model: Skrsky S76A
- Aircraft serial: 760016
- Aircraft time: 16,434 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tip Cap
- Part number: 7610105101041
- Part serial: A13700315
- Condition: Damaged
- Location: Tail Rotor
- Part time: 15,030 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT DISCOVERED TIP CAP OF TAIL ROTOR PADDLE MISSING.
